Alert archive / New York / Wind Advisories in 2025
Wind Advisory 5, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Mar 6, 2025, 3:49 AM EST for 10 counties in New York. It took effect at Mar 6, 2025, 10:47 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2025, 3:49 AM EST (08:49 UTC)
- In effect from
- Mar 6, 2025, 10:47 AM EST
- Expired
- Mar 7, 2025, 4:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
086 WWUS71 KBUF 060849 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 349 AM EST Thu Mar 6 2025 NYZ004>006-012>014-020-021-061800- /O.NEW.KBUF.WI.Y.0005.250306T1600Z-250307T0900Z/ Wayne-Northern Cayuga-Oswego-Wyoming-Livingston-Ontario- Cattaraugus-Allegany- Including the cities of Newark, Fair Haven, Oswego, Warsaw, Geneseo, Canandaigua, Olean, and Wellsville 349 AM EST Thu Mar 6 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph at times. * WHERE...Wayne, Northern Cayuga, Oswego, Wyoming, Livingston, Ontario, Cattaraugus, and Allegany Counties. * WHEN...From 11 AM this morning to 4 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SJW
4 follow-up statements
054 WWUS71 KBUF 061547 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1047 AM EST Thu Mar 6 2025 NYZ007-008-070400- /O.EXB.KBUF.WI.Y.0005.250306T1547Z-250307T0600Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 1047 AM EST Thu Mar 6 2025 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Jefferson and Lewis Counties. * WHEN...Until 1 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ004>006-012>014-020-021-070400- /O.CON.KBUF.WI.Y.0005.250306T1600Z-250307T0900Z/ Wayne-Northern Cayuga-Oswego-Wyoming-Livingston-Ontario- Cattaraugus-Allegany- Including the cities of Newark, Fair Haven, Oswego, Warsaw, Geneseo, Canandaigua, Olean, and Wellsville 1047 AM EST Thu Mar 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph at times. * WHERE...Wayne, Northern Cayuga, Oswego, Wyoming, Livingston, Ontario, Cattaraugus, and Allegany Counties. * WHEN...Until 4 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ HSK
533 WWUS71 KBUF 070223 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 923 PM EST Thu Mar 6 2025 NYZ004>006-012>014-020-021-070900- /O.CON.KBUF.WI.Y.0005.000000T0000Z-250307T0900Z/ Wayne-Northern Cayuga-Oswego-Wyoming-Livingston-Ontario- Cattaraugus-Allegany- Including the cities of Newark, Fair Haven, Oswego, Warsaw, Geneseo, Canandaigua, Olean, and Wellsville 923 PM EST Thu Mar 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph at times. * WHERE...Wayne, Northern Cayuga, Oswego, Wyoming, Livingston, Ontario, Cattaraugus, and Allegany Counties. * WHEN...Until 4 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ007-008-070600- /O.CON.KBUF.WI.Y.0005.000000T0000Z-250307T0600Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 923 PM EST Thu Mar 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph. * WHERE...Jefferson and Lewis Counties. * WHEN...Until 1 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hitchcock
276 WWUS71 KBUF 070624 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 124 AM EST Fri Mar 7 2025 NYZ007-008-070730- /O.EXP.KBUF.WI.Y.0005.000000T0000Z-250307T0600Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 124 AM EST Fri Mar 7 2025 ...WIND ADVISORY HAS EXPIRED... $$ NYZ004>006-012>014-020-021-070900- /O.CON.KBUF.WI.Y.0005.000000T0000Z-250307T0900Z/ Wayne-Northern Cayuga-Oswego-Wyoming-Livingston-Ontario- Cattaraugus-Allegany- Including the cities of Newark, Fair Haven, Oswego, Warsaw, Geneseo, Canandaigua, Olean, and Wellsville 124 AM EST Fri Mar 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WHAT...West winds 25 to 35 mph with a few gusts of 40 to 50 mph. * WHERE...Wayne, Northern Cayuga, Oswego, Wyoming, Livingston, Ontario, Cattaraugus, and Allegany Counties. * WHEN...Until 4 AM EST early this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Apffel
759 WWUS71 KBUF 070847 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 347 AM EST Fri Mar 7 2025 NYZ004>006-012>014-020-021-071000- /O.EXP.KBUF.WI.Y.0005.000000T0000Z-250307T0900Z/ Wayne-Northern Cayuga-Oswego-Wyoming-Livingston-Ontario- Cattaraugus-Allegany- Including the cities of Newark, Fair Haven, Oswego, Warsaw, Geneseo, Canandaigua, Olean, and Wellsville 347 AM EST Fri Mar 7 2025 ...WIND ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... Winds have diminished, therefore the Wind Advisory will be allowed to expire. $$ Apffel
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Mar 6, 2:36 AM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 6, 2:36 AM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
236 AM EST Thu Mar 6 2025
.SYNOPSIS...
A deep storm system will pass to our north this morning before
moving across Quebec today. Colder air will charge back across the
region in the wake of the exiting storm today, with below average
temperatures lasting through the weekend. Some limited lake enhanced
snow will produce relatively minor accumulations east and southeast
of the lakes through Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Most of the steadier rain has moved out of WNY but remains over the
eastern half of the forecast area, however an area of showers is
tracking toward the WNY area on the backside of the sfc low which is
now near Georgian Bay. The cold front is currently crossing the
southeast of Lake Ontario. Behind the front temperatures have
dropped to the low to mid 30s and remain in the low 40s out ahead of
and right along the front.
The closed low will move to southern Quebec by daybreak with the
main trough axis moving across the Ohio Valley this morning. Cold
air advection will continue behind the front with a break in shower
activity for a few hours before filling in again from west to east.
A secondary cold front with moisture tied to it will move into
western NY early this morning. Any rain showers will quickly change
over to snow showers as temperatures at 850mb fall below 0C.
We will be flipping back to winter today. Temperatures will fall
through the day with high temperatures met in the morning. An area
of lake enhanced and upslope driven snow will develop in the morning
east of Lake Erie, and continue into the afternoon and evening
across the higher terrain east of the lake. A similar trend will
develop east of Lake Ontario in the afternoon, with an area of lake
enhanced snow developing east of the lake.
Snowfall accumulations of 1-2 inches are possible across far western
NY with most of that on the higher terrain this morning through this
evening. Similarly, 2-4 inches are possible on the Tug Hill with
lesser amounts elsewhere late this afternoon through this evening.
Southwest winds will become westerly and gusts up to 35 to 45 mph
are possible, first northeast of Lake Erie this morning then across
the rest of the forecast area through this afternoon.
Blustery weather will continue tonight with lake effect snow showers
southeast of Lake Ontario. A few inches are possible from Wayne to
southern Oswego county. Light snow and flurries are possible east of
Lake Erie. Lows will reach the 20s tonight.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
On Friday a rather broad/flat upper level trough will remain in
place aloft...while an elongated southern stream shortwave tracks
from the central Plains to the Upper Midwest. At the lower levels a
relative col in the surface pressure pattern will work across the
Great Lakes and Ohio Valley...with a surface low attendant to the
aforementioned southern stream wave reaching the mid-Mississippi
Valley by the end of the day.
With our region remaining under the influence of a cold west-
northwesterly to westerly flow aloft well out ahead of this next
system...we will continue to see some nuisance lake effect snow
showers east-southeast and east of the lakes Friday. This will be
especially the case downwind of Lake Ontario...where a possible
upstream connection to Georgian Bay and a modest temporary lifting
of the cap (from 4-5 kft to 6-7 kft) will result in a somewhat more
favorable environment...particularly early in the day when the
negating effects of early March diurnal influences will be lower.
Meanwhile off Lake Erie...a lower cap and mainly ice covered lake
will result in much more scattered activity. As we push through the
late morning and afternoon increasingly hostile March diurnal
effects should help to diminish the snow showers off both lakes...
with the Lake Erie activity likely falling apart altogether...and
the weakened Lake Ontario snow showers becoming more scattered and
lifting north to the Tug Hill in concert with gradual backing of the
low level flow. Additional accums from these during Friday look to
range from an inch or less east of Lake Erie to another inch or two
east-southeast and east of Lake Ontario...with the remainder of the
area largely dry. With some weak to modest warming of our airmass
taking place...highs on Friday should range from the mid 30s across
the North Country to the mid 30s to lower 40s south of Lake Ontario.
Friday night the southern stream shortwave and surface low will pass
by to our south...while larger-scale troughing amplifies a bit
across our region again in response to a northern stream shortwave
sliding by a bit to our north. The 12z/05 guidance suite remains
split on whether any light snow from the southern stream system will
remain entirely to our south or temporarily brush our area during
the first half to two-thirds of the night...and with this in mind
have left in some slight chance to low-end chance PoPs from
continuity to cover the possibility of the latter. Following this
system's passage...weak cold air advection should then trigger the
redevelopment of some weak/nuisance lake effect snow showers east-
southeast of the lakes late in the night...though with a low cap in
place have kept PoPs with these also confined to the slight chance/
lower-end chance ranges. Otherwise...lows will range from the mid-
upper teens across the North Country to the lower to mid 20s south
of Lake Ontario.
Saturday and Saturday night a general cold west-northwesterly to
westerly flow will result in continued potential for additional
nuisance snow showers east-southeast and east of the lakes. During
the day Saturday this will again be greatest during the first part
of the morning...with strong March diurnal influences and some
drying of the column likely bringing about weakening again for the
balance of the day. The loss of daytime heating should then allow
for the activity to gradually perk back up again across the area
Saturday night...particularly later on in the night when an
approaching weak surface trough and associated uptick in moisture
may provide a bit of an added boost. All this said...the snow
showers are currently expected to just be a nuisance...with only
some minor accumulations of up to an inch possible downwind of the
lakes. Otherwise this 24-hour period will just be cold and largely
dry...with highs Saturday mostly ranging from the mid-upper 20s
across the higher terrain and east of Lake Ontario to the lower-mid
30s elsewhere...and lows Saturday night again ranging from the mid-
upper teens across the North Country to the lower to mid 20s south
of Lake Ontario.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
On Sunday lingering nuisance lake effect snow showers east of the
lakes and possible light synoptic snow showers attendant to the
aforementioned weak surface trough will result in at least some
lower-end chances for some light snow for most...though any
accumulations out of these should again be rather light and of no
impact. Otherwise some weak to modest warming of the column will
allow highs to climb back into the upper 20s and lower 30s across
the North Country...and to the mid and upper 30s south of Lake
Ontario.
Sunday night and Monday another shortwave and associated surface low
will drop southeastward through the backside of the gradually
departing upper level trough. While the medium range guidance
packages continue to differ on the exact track and timing of this
next system...in general this should bring us our next general
chance of some light snow. The greatest potential for snow should
lie across the North Country which currently appears most likely to
experience direct effects from this system's warm front...with
progressively lower chances extending back southwestward across
western New York. Otherwise continued slow but steady warm advection
associated with the approach and passage of this system should allow
Monday's highs to climb back into the mid to upper 30s across the
North Country...and to the lower to mid 40s south of Lake Ontario...
where the bulk of any pcpn looks to be done by Monday morning.
After that...the large-scale flow across North America looks to
continue to de-amplify and become much more zonal as we head toward
the middle of next week. In tandem with another shortwave and
surface low passing by to our north...this will allow warm advection
to strengthen across our region on Tuesday...with the guidance now
in decent agreement on enough of an influx of warmer air to push
high temps into the upper 40s and lower 50s east of Lake Ontario...
and to at least the mid 50s to lower 60s across western New York.
This being said...a west-southwesterly flow off mostly ice-covered
Lake Erie will keep the Buffalo area cooler relative to areas
further to the south and east.
Beyond Tuesday...the medium range guidance packages differ on
exactly how far south the moisture-starved cold front trailing from
this first low makes it Tuesday night...and then on how quickly it
returns back northward Wednesday and Wednesday night in response to
the next southern stream mid-level trough and attendant surface low
making their way across the central Plains and Mississippi Valley.
The positioning of this front will have a direct impact on high
temperatures for Wednesday...with a fair degree of uncertainty in
these given the disagreement in its location. Given all this...have
aimed close to blended guidance for now for Wednesday's highs...
which suggests readings fairly close to those of Tuesday.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Strong low pressure will pass northwest of the area this morning,
then reach Quebec today. Strong ascent ahead of the approaching mid
level trough, combined with low level convergence along the cold
front, will continue to produce showers across the eastern Lake
Ontario region early this morning until the cold front clears
through the area. CIGS within the steadier rain/showers east of Lake
Ontario will lower to IFR levels at times, otherwise a mixture of
MVFR and low end VFR in the break behind the passing cold front and
then the next batch of showers.
A secondary cold front will cross Western NY this morning, then
reach the eastern Lake Ontario region by midday. Rain showers will
increase in coverage again along and behind the secondary cold front
as wrap around moisture deepens. Rain showers will quickly change to
snow showers from west to east as cold air deepens. Lake enhancement
and upslope flow will produce more widespread snow showers east of
Lake Erie and Lake Ontario. Expect widespread MVFR CIGS today, with
MVFR/IFR VSBY in snow showers.
It will become quite windy again this morning and today, with gusts
of 25-35 knots common across the region, first from the southwest
early, then from the west later today. Gusts may approach 40 knots
close to Lake Erie in the morning, then close to Lake Ontario in the
afternoon.
Outlook...
Friday...VFR/MVFR with lake effect snow showers and local IFR
southeast of the lakes.
Saturday and Sunday...MVFR/VFR. A small chance of light snow
showers.
Monday...Mainly VFR.
&&
.MARINE...
A deep storm system will pass north of the region this morning...and
as it exits to Quebec today winds and waves will increase across the
lakes. Small Craft Advisories are in effect through this morning on
Lake Erie, Lake Ontario, and the Upper Niagara River. A Gale Warning
is in effect for Lake Ontario this afternoon through tonight as cold
air pours back into the lower Great Lakes behind the system.
&&
.HYDROLOGY...
Rainfall amounts of 0.25-0.50 inches has been observed across far
western NY, along the southern shore of Lake Ontario and east of
Lake Ontario so far. Observed amounts of less than a quarter inch
are across the Genesee Valley and Finger Lakes.
River gauges across Western NY are now showing rapid rises in
response to increased runoff from rain and snowmelt. Rivers will
continue to rise tonight as the delayed response from the rain
and snowmelt today makes its way through small tributary streams
into the mainstem rivers. Latest forecasts from the RFC show all
forecast points remaining below flood stage. The Buffalo area
creeks will get the closest to bankfull, with all forecast to
crest in action stage. The greatest risk of minor flooding will
be found on the Buffalo area creeks tonight.
Recent field reports from the City of Buffalo Engineers office
suggest that most of the river ice on the Buffalo area creeks as
flushed downstream and out, with the rivers running free and
clear from bank to bank across south Buffalo.
Given the lack of impact from ice so far, the chances of
flooding continue to decrease. We will hold onto the Flood Watch
for now until the current rapid rises on area rivers begin to
slow down, but the chances of flooding should be considered low
and isolated.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch until 1 PM EST this afternoon for NYZ001>008-
010>014-019>021-085.
MARINE...Small Craft Advisory until 7 PM EST Friday for LEZ020-040-041.
Small Craft Advisory until 7 PM EST Friday for LOZ030.
Small Craft Advisory until 1 PM EST this afternoon for
LOZ042>045.
Gale Warning from 1 PM this afternoon to 1 AM EST Friday
for LOZ042>045-062>065.
&&
SYNOPSIS...Hitchcock/HSK
NEAR TERM...Hitchcock/HSK/SW
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...Hitchcock/SW
MARINE...Hitchcock/HSK
HYDROLOGY...HitchcockHazardous weather outlook, Mar 5, 2:42 PM EST, 13 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 242 PM EST Wed Mar 5 2025 NYZ001>008-010>014-019>021-085-061945- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 242 PM EST Wed Mar 5 2025 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winds will gust over 40 mph Thursday midday and afternoon when snow showers could leave a coating to as much as two inches of accumulation. The highest winds and snow accumulations will be found across the higher terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-SLZ022-024-061945- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 242 PM EST Wed Mar 5 2025 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-061945- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 242 PM EST Wed Mar 5 2025 ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 1 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Wind Advisories in New York, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.